# SDR UIEA2012101400474

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 81,624 hours, 15,570 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVEN AT GALLEY G-02 STOP WORKING, FOUND EVIDENCE OF SMOKE AND CIRCUIT BREAKER POPPED.   CIRCUIT BREAKER PULLED AND COLLARED.
